# SDR UVVR2012101700025

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N141M
- Make and model: Raythn HAWKER800
- Aircraft serial: NA0429
- Aircraft time: 9,570 hours, 7,340 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Scissor Link
- Part number: 259UM13A
- Condition: Bent
- Location: Rt Mlg
- Part time: 9,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG UPPER SCISSOR LINK WAS FOUND BENT CLOSE TO THE CENTER PIVOT AREA DURING A PHASE INSPECTION.  NO COMPLAINTS FROM THE PILOTS OR OPERATOR THAT THE ACFT HAD ANY GEAR VIBRATION BEFORE THE SCHEDULED MX.
